# SDR CALA2021061400858

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 91,320 hours, 8,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH DR3 EMER POWER BATTERY (M33401) DUE TO CAPACITY FUNCTIONAL CHECK OUT OF LIMIT REF NR LP 9130265 RH DR3 EMER POWER BATTERY (M33401) REPLACED AND TEST NORMAL AS PER AMM 33-51-06 ON P/N: AD-D717-01-100, ON S/N: 260710 ADD EMP:V920580 IDT OK BY HX 195273 ADD EMP:V920580
